MAUDE Adverse Event Report: ROHRER AESTHETICS, INC. SPECTRUM; POWERED LASER SURGICAL INSTRUMENT

ROHRER AESTHETICS, INC. SPECTRUM; POWERED LASER SURGICAL INSTRUMENT
Model Number SPECTRUM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Customer of rohrer aesthetics, tt aesthetics, reported that a male had 3 tattoo removal treatments for gang related tattoo's, ((b)(6) 2024, (b)(6) 2025, using the spectrum q-switch device.He was scheduled to come in for a 4th treatment on (b)(6) 2025.It was at this time he cancelled his appointment because healing has been slower and he wasn't ready for the next treatment.He then notified them that he went to the emergency room for treatment and was diagnosed with 3rd degree burns.
 
Additional Manufacturer Narrative
The device is used several times a week on patients and there was no malfunction of the device.We will continue to monitor the health of the patient.
 
Additional Manufacturer Narrative
The health of the patient has improved on last contact.Device has been in use continually with no other adverse events.User facility and rohrer aesthetics have agreed that this case can be closed.
 
Event or Problem Description
Follow up and close original report 3031944951-2025-00003.

Brand Name
SPECTRUM
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
ROHRER AESTHETICS, INC.
121 citation court
homewood 35209
Manufacturer (Section G)
ROHRER AESTHETICS, INC.
121 citation court
homewood 35209
Manufacturer Contact
sandra hansen
121 citation court
homewood 35209
9255503094
MDR Report Key22036786
Report Number3031944951-2025-00003
Device Sequence Number15576518
Product Code GEX
UDI-Device Identifier00860564000317
UDI-Public00860564000317
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123777
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSPECTRUM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale